# SDR 95ZZZX5369

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Rt Eng Turb
- Part time: 1,036 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 11, MINUS 0.011 INCH.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.  PART TOTAL CYCLES, 3314.5.
